# SDR DALA2022072105050

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 49,051 hours, 24,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 AFTER BLOCKING IN DOOR 1R SLIDE ON LIGHT REMAINED ILLUMINATED AFTER FA ATTEMPTED TO DISARM. CORRECTIVE ACTION: R/R S10216 +S10217 PER AMM 25-66. OPS CHK OK. (7277820)
